# SDR DXTA2024072412449

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 4,260 hours, 2,783 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810120
- Part serial: 3294S7734
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CHECK DOORS & AMBER CABIN DOOR OPEN CAS MESSAGES. ATTEMPTED TO RUN QRH BUT COULD NOT FINISH BECAUSE DOOR LIFT CANCEL BUTTON NEVER RESULTED IN OVERRIDE LIGHT FLASHING. POWERED DOWN, DISCONNECTED BATTERIES, SAME CAS MESSAGES AND RESULTS  PERFORMED WIRING CHECKS AT THE REQUEST OF MCC. GAINED ACCESS TO THE DOOR/CABIN DISCONNECT BY REMOVING AIR STAIRS AND ALL APPLICABLE PANELS, CAME TO A STOPPING POINT DUE TO AIRCRAFT HANGAR MOVEMENTS, CONTINUED WITH WIRE CHECKS, WIRE CHECKS WERE SATISFACTORY. CLOSED UP AIRSTAIRS AND APPLICABLE PANELS. CONTACTED MCC TO LET THEM KNOW THE PCB IS AT FAULT, REMOVED LH COCKPIT SIDE PANELS AND GAINED ACCESS TO PCB NC105. REMOVED PCB NC105 AND REPLACED WITH NEW PCB, INSTALLATION AND OPERATION CHECK GOOD IAW CE-680A MM 24-60·40, RESTORED AIRCRAFT BACK TO ITS INITIAL CONDITION,
